# SDR SWAA2022021818327

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WIGGLE PLATE AT I/B END OF PANEL 651EB CRACKED / REMOVED RT WING TRAILING EDGE WIGGLE PLATE AT I/B END OF PANEL 651EB IAW SRM 51-40-02-0G-0 84036U 03JUL18 3074C 03JUL18. INSTALLED NEW WIGGLE PLATE IAW SRM 51-40-02-0G-0 PARA. 4 AND IPC 57-50-00-22A
